BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2005 >

Please use this identifier to cite or link to this item:

Title: A Note on a Classical Generating Function for the Jacobi Polynomials
Authors: Rusev, Peter
Keywords: Jacobi Polynomials
Generating Function
Issue Date: 2005
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 8, No 1, (2005), 63p-66p
Abstract: A more general form for a classical generating function for the Jacobi polynomials is given.
Description: Mathematics Subject Classification: 33C45.
ISSN: 1311-0454
Appears in Collections:2005

Files in This Item:

File Description SizeFormat
fcaa-vol8-num1-2005-63p-66p.pdf139.67 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License